Growth results for Painlevé transcendents

Not for data collection

Classifications

MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli

Publication information

OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä

Authors of the publication

Authors
Aimo Hinkkanen, Ilpo Laine

Publication channel information

Title of journal/series
Mathematical proceedings of the Cambridge Philosophical Society
ISSN (print)
0305-0041
ISSN (electronic)
1469-8064
ISSN (linking)
0305-0041
Publication forum ID
63039
Internationality
Yes

Detailed publication information

Publication year
2004
Journal/series volume number
137
Journal/series issue number
3
Page numbers
645-655
Language of publication
English

Co-publication information

International co-publication
Yes